Skip to Content

Join the 'Healing' group to help and get support from people like you.

Healing Questions

 Clear

We found 53 questions associated with the 'Healing' topic.

Monistat 7 - my first EXTREMELY bad yeast infection, how long does itch last?

Posted 28 Mar 2016 by erimicka1916 1 answer

I saw my doctor and she prescribed me treatment for the infection. I'm pretty sure this is the 6th nights treatment and I was wondering if the little bit of continuing itch is normal? Does that mean it's healing? And to top it off I'm having to treat a UTI in the process of treating ...

Can meloxicam cause problems with healing in a diabetic?

Posted 23 hours ago by pamelaleigh070861 0 answers

I have a non-healing diabetic ulcer and take Meloxicam 7.5mg bid. Can the Meloxicam be a part of the problem?

I have just finished 3 weeks of Efudex, and today is day one of no more cream but my face is...

Posted 30 Dec 2017 by OUTBACKLU 1 answer

... more red, sorer, so dry and feels hot. What can I use to soothe and help the healing?

Does it have effect on bone healing?

Posted 29 May 2018 by lous_peace 1 answer

Sister is active 73 year old. Was involved in accident with broken and crushed bones which are healing very slowly (ribs, tibia finish) or not at all (clavicle) Is there a relationship between healing process & taking the med?

Statin muscle damage to healing muscles after knee replacements?

Posted 9 May 2018 by AnnieConway 1 answer

I had bilateral knee replacements 5 months ago. Then, a month ago, a cardiologist put me on statin therapy, completely ignoring the advice on the pamphlet to not prescribe statins to a patient suffering from any type of myalgia. I took the statin for a week until the pain in my entire body, bu ...

Capsaicin - I used capzasin HP on my leg and it started feeling like my leg is o fire and really dry

Posted 9 May 2018 by M3j5 0 answers

... can I use aquaphor healing ointment baby advanced therapy on it will it help with the burning and dryness

Monistat-1 - Is it safe to drink coffee while treating a yeast infection with Monistat 1?

Posted 27 Apr 2018 by Flowerr_Child87 0 answers

I'm on my second day of using Monistat1 and just want to know if it is ok to drink coffee, or will it delay the healing process? I know they say to refrain from eating certain foods if you have a yeast infection along with drinking certain drinks, but i haven't had coffee in quite a while ...

I'm currently taking Xarelto. Can I take Calcium Magnesium with Vitamin D?

Posted 30 Mar 2018 by Old Sckool 0 answers

I broke my ankle 7 weeks ago. I developed a blood clot. So, I'm taking Xarelto for that. My ankle has not shown any signs of healing. I'm on NWB on the left foot. Taking the vitamin supplement I was thinking could assist with strengthen the bones. Will this have an adverse affect while ...

I used Aldara for 6 weeks for a BCC on my forehead. The last 3 weeks were torture. But, I finished?

Posted 23 Mar 2018 by LynneSusan1954 0 answers

... with the cream a week ago and my forehead is slowly healing, so I see a light at the end of the tunnel. However, for the past week, since finishing the cream, I have been experiencing a side effect that is worse then anything else I experienced ... it’s like my nerve endings are on fire ...

Silver Sulfadiazine - Can I use it for post-surgical wound care?

Posted 13 Jan 2018 by lwesau 0 answers

Can I use it for post-surgical wound care? (Minor wrist surgery and stitches are out.) Will it aid healing and lessen scarring? I have some cream that was my mom's.

Antibiotic allergy , Bactrim was the cause? Rashes returned after 12 days off med?

Posted 26 Dec 2017 by Kedo 0 answers

11/17 went to see my primary doctor for skin infection on my cheek, she put me on Cephalexin for 7 days, but my wound wasn’t healing so she put me on Amoxicillin for 6 days and the wound was infected on 12/8 so, my doctor prescribed Sulfamethoxazole 800mg / Trimethoprim 160mg (Bactrim DS) to ...

Paracetamol - It feel like I stretched the tendon under my heel. I feel a burning pain when I walk.

Posted 21 Jan 2018 by Heelpain 0 answers

What is recommended for healing? I was playing basketball when it happened.

I have Wellbutrin rash after going up to 300 mgs. Anyone have similar and how long is healing time?

Posted 20 Aug 2017 by Dogmommy3 1 answer

I was placed on Wellbutrin 150 for a month no problem..then last week she changed it to 300 and that's when the trouble started 2 days later hives/ rash everywhere. I was put on combo antihistamines and Prednisone., How long does it take for these rashes to go away.? ,it appears to be a pretty ...

Orajel Denture - My top are doing the same even using glue. It's terribly painful?

Posted 19 Aug 2017 by Kim mc 5 answers

I can't imagine putting orajel on anything that's still healing with stitches that would really burn so any other ideas besides Motrin/Tylenol and ice packs.

Page 1 2 3 4 Next

Ask a Question

Search this Group